# SDR DL777040721

- Difficulty date: August 3, 2004
- Submitted: August 9, 2004
- Operation: Air carrier
- Aircraft: N877DA
- Make and model: Boeing 777232
- Aircraft serial: 29739
- Aircraft time: 10,373 hours, 1,622 cycles
- Engine: Rroyce RB211TRENT89
- Engine time: 10,441 hours, 1,633 cycles
- System (JASC): 7330 · Engine Fuel Indicating System
- Part: Filter
- Condition: Contaminated
- Location: Nr 1 Engine
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

EICAS MSG ENGINE FUEL FILTER LT OCCURRED INTERMITT, EICAS MSG ENGINE FUEL FILTER LT OCCURRED MOMENTARILY DURING CLIMBOUT.  T/S PER FIM 73-11 TASK 801.  REPLACED LT ENGINE FUEL FILTER PER MM.  RAN ENGINE, LEAK CHECK GOOD.
